# SDR FDEA201107062596

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N3820
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA AT BS 1460, STRINGER S29L WIYH GOUGE ON SPLICE. REMOVED SPLICE AT  BS 1460, STRINGER 29L IAW SRM 51-40-02.  REPLACED SPLICE AT BS 1460, STRINGER 29L IAW SRM 51-40-02, PN 146N3820.  REPAIR A , MAJOR REPAIR.
